# SDR DALA2019013000730

- Difficulty date: January 29, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 82,015 hours, 37,015 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

R FWD WINDSHIELD ARCED THEN SHATTERED. REPLACED R FWD WINDSHIELD PER AMM 56-11. REPLACED WINDOW HEAT CONT UNIT PER AMM 30-41. CKS GOOD.
